# SDR CALA2024071800244

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 127,487 hours, 19,705 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pump
- Condition: Unknown
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ELEC HYD DEMAND PUMP AUTO INOP THE PUMP RH DEMAND OPS NORMAL IN ON POSITION. REQUEST DEFERRAL MEL 2911K APPROVED FOR MEL 2911K PLACED RH ELEC HYD DEMAND PUMP ON MEL 2911K AS REQUESTED. DDP FOLLOWED.  THIS IS NOT A SDR REPORTABLE EVENT PER THE GMM. ATTEMPTING TO UNSELECT SDR FLAG UPDATED SDR WITH ZEROS IN ATTEMPT TO CLEAR INADVERTENT SELECTION OF SDR. NOT SDR EVENT PER GMM *DM* MX NOTE, PLACING A ELECTRIC HYD PUMP 75-2914-9-0001 ON ORDER IN CASE NEEDED AFTER T/S-ING. WORK PERFORMED BY U029187 PERFORMED FIM TASK 29-11-809 RIGHT ELECT HYD DEMAND PUMP AUTO OPERATE AS REQUIRED. NO FAULT MESSAGES
